# SDR IXXA2023041501

- Difficulty date: April 15, 2023
- Submitted: April 15, 2023
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767
- Aircraft serial: 30109
- Aircraft time: 90,169 hours, 14,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 1A0980183
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTIANS FORWARD O/B SEAT TRACK CRACKED.
